MAUDE Adverse Event Report: MIO¿; INSET II 46/6 PCC BLUE

MIO¿; INSET II 46/6 PCC BLUE
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported having faced bent cannula issue due to which she experienced vomiting, dry mouth, lethargy about two months before this report.She also had diabetic ketoacidosis and high blood glucose level reported to be 512 mg/dl at the time of incident, which she self-treated with pump and injections.Subsequently, she went to the emergency room and was later hospitalized.The patient received fluids via intravenous route and insulin as corrective treatment.While at the hospital, the blood glucose level came down, but it kept going back up and was up most of the time.The patient stayed in the hospital for three days.Patient's blood glucose level on the day of this report was 165 mg/dl.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 46/6 PCC BLUE
MDR Report Key8543352
Report Number3003442380-2019-01149
Device Sequence Number14068115
Product Code FPA
UDI-Device Identifier05705244007314
UDI-Public05705244007314
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date04/24/2019
Patient Sequence Number1